MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735825ent, serial/lot #: (b)(6).H3, h6: a medtronic representative went to the site to test the equipment.The breakout box and controller were replaced.Codes b01, c13, and d02 are applicable to this analysis.H3, h6: the electromagnetic (em) interface, lot number: 603003788, was returned to the manufacturer for analysis.The complaint was verified.The em interface faulted immediately when plugged into lat station.Light emitting diodes (leds) were not functional and the unit was unable to connect to the emtest.The reported event could be duplicated by medtronic personnel.Codes b01, c13, and d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the system was displaying a localizer faulted error.Troubleshooting was performed.Technical services (ts) had the manufacturing representative (rep) perform print camera diagnostics for when the break out box was plugged and unplugged from the controller, which both displayed: localizer faulted - rtcode, bob: stopped, controller: faulted, amplifiers enabled: false, and tca stopped.There was no patient present.Additional information was received.It was reported that the break out box (bob) broke when plugging in the bob from the ent system.Additional information was received.It was reported that someone at the site unplugged the bob on the system and exposed some wires.When it was inspected they could not get the wires to expose on the bob.The issue could not be replicated.The message was relayed to the tech support team the tested the system using a neuro navigation system.The tech support person instructed to plug the bob into both systems to test it out.When that had occurred the controller on the neuro system also got fried.The neuro system was then repaired.The controller was replaced and it and tested with the ent system with the neuro bob and emitter which worked.Once they plugged in the bob from the ent system into the ent system, it fried the new controller.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23805874
Report Number1723170-2025-03915
Device Sequence Number9297412
Product Code HAW
UDI-Device Identifier00763000360450
UDI-Public(01)00763000360450(11)210319
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown